# SDR SVU2004F00000

- Difficulty date: December 30, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N202FX
- Make and model: Amd FALCON2000
- Aircraft serial: 002
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Condition: Binding
- Location: Te Flap Xmter
- Part time: 412 hours
- Component: Transmitter
- Component part number: 144142
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE BINDING AND CAUSES FLAP ASYMMETRY.
